# SDR UALA2011091404969

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 54,041 hours, 6,492 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 794640
- Condition: Saturated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LOWER SIDEWALL AND SEAT ROWS 45 ABC TO 53 ABC IS INOP.  FOUND FLOOR WET.  REMOVED RIBBON CABLE TO DRY AREA.  RECONNECTED CABLE, CHECKS NORMAL.
